An Eulerian-Lagrangian approach to the Navier-Stokes equations

Research output: Contribution to journalArticle

56 Scopus citations

Abstract

We present a formulation of the incompressible viscous Navier-Stokes equation based on a generalization of the inviscid Weber formula, in terms of a diffusive "back-to-labels" map and a virtual velocity. We derive a generalization of the inviscid Cauchy formula and obtain certain bounds for the objects introduced.

Original languageEnglish (US)
Pages (from-to)663-686
Number of pages24
JournalCommunications In Mathematical Physics
Volume216
Issue number3
DOIs
StatePublished - Feb 1 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'An Eulerian-Lagrangian approach to the Navier-Stokes equations'. Together they form a unique fingerprint.

  • Cite this